# SDR A6WA200740430

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER PAX DOOR AFT DRAG ANGLE IS CRACKED AT 3RD FASTENER DOWN APPROX .5 INCH LONG.  (K)   MAINTENANCE REPAIRED AFT DRAG ANGLE IAW EO 601R-52-12354.  (M)
